# SDR YYFA2013FA0000020

- Difficulty date: January 11, 2013
- Submitted: January 12, 2013
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 43,097 hours, 39,004 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK TO CABIN COMMUNICATION VIA HANDSET, INOPERATIVE AT L1 POSITION.
